MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. De R.L. De C.V. Transpac® IV Monitoring Kit w/03 ml Squeeze Flush Device, Needleless Valve, 10 c; Transducer, Blood-Pressure, Extravascular

ICU MEDICAL DE MEXICO, S. De R.L. De C.V. Transpac® IV Monitoring Kit w/03 ml Squeeze Flush Device, Needleless Valve, 10 c; Transducer, Blood-Pressure, Extravascular
Catalog Number 46115-10
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2026
Type of Reportable Event Malfunction

Brand Name
Transpac® IV Monitoring Kit w/03 ml Squeeze Flush Device, Needleless Valve, 10 c
Common Device Name
Transducer, Blood-Pressure, Extravascular
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. De R.L. De C.V.
avenida cuarzo no. 250
ensenada, b.cfa. NA 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
+1(224)706-2300
MDR Report Key50112770
Report Number9617594-2026-00961
Device Sequence Number18696824
Product Code DRS
UDI-Device Identifier00887709082496
UDI-Public(01)00887709082496(17)290401(10)14921245
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K061573
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number46115-10
Device Lot Number14921245
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2026
Supplement Date Received by Manufacturer08/31/2026
Initial Report FDA Received Date08/03/2026
Supplement Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/06/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age14 DA
Patient SexFemale
Patient Weight8 LB